Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An addendum to ``A note on subsequences''


Author: R. Creighton Buck
Journal: Proc. Amer. Math. Soc. 7 (1956), 1074-1075
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081983-2
Original Article: Bull. Amer. Math. Soc. 49 (1943), 898-899.
MathSciNet review: 0081983
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Summability of subsequences, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 596-598. MR 0010616 (6:46a)
  • [2] R. C. Buck, A note on subsequences, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 898-899. MR 0009208 (5:117b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081983-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society